Welcome delphimium28! Glad to have you here. I've been on Lithium twice in my life. Slowed thinking and lack of any real feeling are not some of the side effects that I experienced. That doesn't mean that they don't exist. Medications will react and act differently by individual on many occasions. Have you called your pharmacist or your pdoc to talk about these symptoms? I wonder if they could be related to moods or the bipolar in general. I'm just thinking out of the box. Let me know if you need to talk. Feel free to PM me.
03/17/2011 08:17 PM
Posts: 14 Member
Thanks! I am thinking it has to be the lithium because it only started when I began taking it. I talked t him about it and he said I'd get use to it...hopefully. I've had crazy and pretty serious reactions to all the mood stabilizers we've tried, so I'm not sure what's next.
I've just been recently formally diagnosed although it's been suspected for quite some time. I am thankful for your response as I was generally very well-liked and people sought out my company. Now it is much like I have the plague. I suppose this is when you find out who your true friends are. Even family members have been complete *sses about the whole thing, telling me it's in my head and I just need to change my mindset...Sorry, while generally fairly positive, I'm a little bitter about that right now. Thanks though, I appreciate advice from an understanding individual.
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.